# SDR CALA2013101792163

- Difficulty date: October 16, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 74,538 hours, 27,480 cycles
- Engine: Pwa PW2040
- Engine time: 53,738 hours, 18,598 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 727198
- Condition: Making Metal
- Location: Left
- Part time: 53,738 hours, 18,598 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG OIL FILTER MESSAGE, FLT DIVERTED.  REPLACED NR 1 ENG DUE TO METAL FOUND IN FILTER. NEW ENG SERIAL NUMBER 726695.  REMOVED ENG SERIAL NUMBER 727198.  IAW AMM & TOD 71-00-02 FOR WORK ACCOMPLISHMENT.
